# SDR CALA2024040800991

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T5000147
- Condition: Corroded
- Location: Bs 1307-1329
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM; 63-5310-1-2512/// (B767-53-3-7154) CORROSION ON THE IB SUPPORT ON THE LWR SURFACE AT THE IB ATTACH POINTS FOR PDU 10R BETWEEN STA 1307 AND STA 1329 AT RBL26. REPORTED BY V921231 REMOVED & REPLACED CORRODED INTERCOSTAL IAW B767 SRM 51-40-02 SE CTION 7. SEE PARTIAL WORK ACCOMPLISHED FOR WORK COMPLETED. PARTI AL WORKSHEET # 50
